Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Discrete real specializations of sesquilinear representations of the braid groups

Nancy Scherich

Algebraic & Geometric Topology 23 (2023) 2009–2028
Bibliography
1 J S Birman, H Wenzl, Braids, link polynomials and a new algebra, Trans. Amer. Math. Soc. 313 (1989) 249 MR992598
2 O Brunat, K Magaard, I Marin, Image of the braid groups inside the finite Iwahori–Hecke algebras, J. Reine Angew. Math. 733 (2017) 161 MR3731327
3 O Brunat, I Marin, Image of the braid groups inside the finite Temperley–Lieb algebras, Math. Z. 277 (2014) 651 MR3229958
4 R D Budney, On the image of the Lawrence–Krammer representation, J. Knot Theory Ramifications 14 (2005) 773 MR2172897
5 C W Curtis, N Iwahori, R Kilmoyer, Hecke algebras and characters of parabolic type of finite groups with (B, N)–pairs, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 81 MR347996
6 M H Freedman, M J Larsen, Z Wang, The two-eigenvalue problem and density of Jones representation of braid groups, Comm. Math. Phys. 228 (2002) 177 MR1911253
7 L Funar, T Kohno, On Burau’s representations at roots of unity, Geom. Dedicata 169 (2014) 145 MR3175241
8 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987) 335 MR908150
9 I Marin, Caractères de rigidité du groupe de Grothendieck–Teichmüller, Compos. Math. 142 (2006) 657 MR2231196
10 I Marin, Braids inside the Birman–Wenzl–Murakami algebra, Algebr. Geom. Topol. 10 (2010) 1865 MR2728478
11 D W Morris, Introduction to arithmetic groups, Deductive (2015) MR3307755
12 J Murakami, The Kauffman polynomial of links and representation theory, Osaka J. Math. 24 (1987) 745 MR927059
13 W Scharlau, Quadratic and Hermitian forms, 270, Springer (1985) MR770063
14 C C Squier, The Burau representation is unitary, Proc. Amer. Math. Soc. 90 (1984) 199 MR727232
15 T N Venkataramana, Image of the Burau representation at dth roots of unity, Ann. of Math. (2) 179 (2014) 1041 MR3171758
16 H Wenzl, Hecke algebras of type An and subfactors, Invent. Math. 92 (1988) 349 MR936086
17 H Wenzl, Quantum groups and subfactors of type B, C, and D, Comm. Math. Phys. 133 (1990) 383 MR1090432
18 Y Zhao, Young tableaux and the representations of the symmetric group, Harvard College Math. Rev. 2 (2008) 33
19 M G Zinno, On Krammer’s representation of the braid group, Math. Ann. 321 (2001) 197 MR1857374